Top answers from doctors based on your search:
Disclaimer

be medication

A 33-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Do you honestly: think you can stop it and not go back to drinking?? If so,then stop it and see how you do.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Theresa Redling
33 years experience in Geriatrics
Maybe: A thorough examination, blood testing and medication review may reveal the source of the fatigue. The differential is so extensive it can not be fully ... Read More
A 51-year-old member asked:
Dr. Charles Glassman
35 years experience in Internal Medicine
Social Anxiety: The ssri medication class is the classic for this. However, getting to the bottom of why you have social anxiety is key and there is definitely a reas ... Read More
A 53-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Well, that depends : On what is going on w you. Contrary to popular opinion there are no real "happy" pills. Are you feeling anxious, depressed, hopeless, angry. Etc.? I e ... Read More
A 48-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
You have not: provided enough info for us to give a helpful response. Please re-ask and provide clarification regarding the condition. Thanks.
A 66-year-old female asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Depressed: I don't know how long you've been on the new medication (pristiq), but it will take a few weeks to show what results are going to appear. Treatment r ... Read More
A 35-year-old female asked:
Dr. Muhammed Ridhwan Khan
Specializes in
Polyps: Hi if your son has visible polyps, you should visit an Ear nose and throat surgeon. They will examine him thoroughly and advise whether the polyps nee ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Catherine Shaw
35 years experience in Clinical Psychology
Med related: You do not have african sleeping sickness caused by parasites transmitted by tsetse fly. Both Benadryl and Phenergan (promethazine) will make you very ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
I do think so: If the medication or the diet is the reason should not be one it will involving several part of the body.
1
1 thank
A 50-year-old female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Nephrologist: You ought consult a kidney specialist to ascertain the cause and adjust your diet. Other treatment, if any, would depend on the cause of your kidney d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month